Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|janetdoe - Wed Jul 21, 2010 10:46 pm||
I have been on the pill on and off for about three years. Currently I have been on it for about a year now. I just recently have noticed some breakthrough bleeding although this has never been an issue for me before. Am I at risk of pregnancy if i remain sexually active? Also what could be the issue? My doctor has run some tests although she says everything seems to be normal. She mentioned that if i continue to bleed during my next package of pills she may have to switch the pill I am currently using (tri-cyclen lo).
|Debbie Miller, RN - Thu Jul 22, 2010 2:52 pm||
The bleeding does not affect the pill and you are protected, assuming you are taking them daily as directed. Sometimes you just need a change of formulation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.